# SDR UPS03440634

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Intermittent
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION RED GEAR LIGHT AND RED DOOR LIGHT ILLUMINATED RE CYCLED NO HELP PREFORMED EMERGENCY PROCEDEURE I/A/W QRH-NO HELP R ETURNED TO BASE. F/E PANEL SHOWED RT WING DOOR OPEN IN BOTH PRI + ALT. RESEQUENCE NO HELP.     REPLACED RT WING GEAR DOOR ACTUATOR (PRECAUTIONARY) FOR INTERMITENT GEAR DOOR LIGHT. GARY ABBOTT 00263 5-3-03 / CK'D REQ OF RH WING GEAR  DOOR EQUENCE VLV PER MM 32-32-02 OPS NORMAL 99432 5-3-03 ONT/ SEE L OG 059864 ITEM 1 FOR CONTINUATION.
